Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 12, 2009, 5:07 AM CST. It took effect at Feb 12, 2009, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2009, 5:07 AM CST (11:07 UTC)
- In effect from
- Feb 12, 2009, 12:00 PM CST
- Expired
- Feb 12, 2009, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 121107 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 507 AM CST THU FEB 12 2009 ...RED FLAG WARNING THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY FOR THE DAVIS AND GUADALUPE MOUNTAINS ... .WARMER TEMPERATURES AND POOR LOW LEVEL MOISTURE WILL COMBINE TODAY TO PRODUCE MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS ACROSS MOST OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON. WHILE 20 FT WIND SPEEDS WILL BE LACKING ACROSS MOST OF THE REGION... THE GUADALUPE MOUNTAINS SHOULD EXPERIENCE 20 FT WINDS OF 20 MPH OR GREATER THIS AFTERNOON. THESE FACTORS ALONG WITH VERY HIGH FIRE DANGER HAS RESULTED IN THE ISSUANCE OF A RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON. SIMILAR VERY LOW RH AND WINDY CONDITIONS ARE EXPECTED FRIDAY FOR THE DAVIS AND GUADALUPE MOUNTAINS AND A FIRE WEATHER WATCH REMAINS IN EFFECT. TXZ074-121915- /O.CAN.KMAF.FW.A.0004.090212T1800Z-090213T0100Z/ /O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ DAVIS/APACHE MOUNTAINS AREA- 507 AM CST THU FEB 12 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE FIRE WEATHER WATCH FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WHILE DRY CONDITIONS ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY... 20 FT WINDS SPEEDS ARE NOT EXPECTED TO REACH NEEDED CRITERIA... THEREFORE THE FIRE WEATHER WATCH FOR TODAY WAS CANCELLED. HOWEVER SUSTAINED 20 FOOT WINDS OF 20 MPH WILL BE POSSIBLE FRIDAY AND WILL COMBINE WITH RELATIVE HUMIDITY OF 15 PERCENT OR LESS ALONG WITH HIGH TO VERY HIGH FIRE DANGER. THESE FACTORS MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON AND EVENING. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD QUICKLY. && $$ TXZ057-121215- /O.CAN.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ VAN HORN AND HIGHWAY 54 CORRIDOR- 507 AM CST THU FEB 12 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE FIRE WEATHER WATCH. WHILE DRY CONDITIONS ARE EXPECTED ACROSS THE VAN HORN REGION FRIDAY... 20FT WIND SPEEDS ARE NOT EXPECTED TO REACH NEEDED CRITERIA. THEREFORE THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED. $$ NMZ114-TXZ258-121915- /O.UPG.KMAF.FW.A.0004.090212T1800Z-090213T0100Z/ /O.NEW.KMAF.FW.W.0004.090212T1800Z-090213T0100Z/ /O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 407 AM MST THU FEB 12 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING... WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. SUSTAINED 20 FOOT WINDS OF 20 OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR LESS... AND VERY HIGH FIRE DANGER WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON. THESE CONDITIONS MAY BE POSSIBLE AGAIN FRIDAY AFTERNOON AND EVENING AND A FIRE WEATHER WATCH REMAINS IN EFFECT. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD QUICKLY. && $$
2 follow-up statements
000 WWUS84 KMAF 122041 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 241 PM CST THU FEB 12 2009 ...RED FLAG WARNING THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY FOR THE DAVIS AND GUADALUPE MOUNTAINS ... .WARMER TEMPERATURES AND POOR LOW LEVEL MOISTURE WILL COMBINE TODAY TO PRODUCE MINIMUM RELATIVE HUMIDITY OF 15 PERCENT OR LESS ACROSS MOST OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON. WHILE 20 FT WIND SPEEDS WILL BE LACKING ACROSS MOST OF THE REGION...THE GUADALUPE MOUNTAINS ARE EXPECTED TO EXPERIENCE 20 FT WINDS OF 20 MPH OR GREATER THIS AFTERNOON AND THEREFORE THE RED FLAG WARNING CONTINUES. SIMILAR VERY LOW RH AND WINDY CONDITIONS ARE EXPECTED FRIDAY FOR THE DAVIS AND GUADALUPE MOUNTAINS AND A FIRE WEATHER WATCH REMAINS IN EFFECT. NMZ114-TXZ258-130200- /O.CON.KMAF.FW.W.0004.000000T0000Z-090213T0100Z/ /O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 141 PM MST THU FEB 12 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. SUSTAINED 20 FOOT WINDS OF 20 OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND VERY HIGH FIRE DANGER WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON. THESE CONDITIONS MAY BE POSSIBLE AGAIN FRIDAY AFTERNOON AND EVENING. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD QUICKLY. && $$ TXZ074-130200- /O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ DAVIS/APACHE MOUNTAINS AREA- 241 PM CST THU FEB 12 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WHILE DRY CONDITIONS ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY...20 FT WINDS SPEEDS ARE NOT EXPECTED TO REACH NEEDED CRITERIA...THEREFORE THE FIRE WEATHER WATCH FOR TODAY WAS CANCELLED. HOWEVER SUSTAINED 20 FOOT WINDS OF 20 MPH WILL BE POSSIBLE FRIDAY AND WILL COMBINE WITH RELATIVE HUMIDITY OF 15 PERCENT OR LESS ALONG WITH HIGH TO VERY HIGH FIRE DANGER. THESE FACTORS MAY RESULT IN DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON AND EVENING. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO GROW AND SPREAD QUICKLY. && $$
000 WWUS84 KMAF 130058 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 658 PM CST THU FEB 12 2009 ...THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS WILL EXPIRE AT 7 PM CST OR 6 PM MST THIS EVENING... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON AND EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS FOR DRY AND WINDY CONDITIONS AND VERY HIGH FIRE DANGER... .CONDITIONS WILL CONTINUE TO IMPROVE ACROSS THE GUADALUPE MOUNTAINS TONIGHT AS 20 FOOT WIND SPEEDS DROP TO THE 10 TO 20 MPH RANGE...AND RELATIVE HUMIDITY GRADUALLY RISES ABOVE 15 PERCENT. OVERNIGHT RECOVERY IS EXPECTED TO BE POOR WITH THE DRY AIR REMAINING IN PLACE. VERY LOW RELATIVE HUMIDITY VALUES ALONG WITH WINDY CONDITIONS ARE EXPECTED AGAIN FRIDAY ACROSS THE GUADALUPE MOUNTAINS AND ALSO ACROSS THE DAVIS MOUNTAINS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR BOTH MOUNTAIN RANGES FRIDAY. NMZ114-TXZ258-131100- /O.EXP.KMAF.FW.W.0004.000000T0000Z-090213T0100Z/ /O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 558 PM MST THU FEB 12 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS EXPIRES AT 6 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WEST TO SOUTHWEST 20 FOOT WINDS WILL DROP TO THE 10 TO 20 MPH RANGE...WITH RELATIVE HUMIDITY VALUES SLOWLY RISING ABOVE 15 PERCENT IN THE GUADALUPE MOUNTAINS THIS EVENING. RED FLAG CONDITIONS ARE NOT EXPECTED OVERNIGHT...BUT RELATIVE HUMIDITY RECOVERY WILL BE POOR. WEST TO SOUTHWEST 20 FOOT WINDS WILL LIKELY INCREASE TO 20 MPH OR GREATER AGAIN FRIDAY AFTERNOON. RELATIVE HUMIDITY IS ALSO EXPECTED TO DROP BELOW 15 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON. FIRE DANGER ALSO REMAINS IN THE VERY HIGH CATEGORY. THESE CONDITIONS WILL BE FAVORABLE FOR PROMOTING RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS FRIDAY AFTERNOON AND EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ074-131100- /O.CON.KMAF.FW.A.0005.090213T1800Z-090214T0200Z/ DAVIS/APACHE MOUNTAINS AREA- 658 PM CST THU FEB 12 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON AND EVENING. WEST TO SOUTHWEST 20 FOOT WINDS WILL LIKELY INCREASE TO 20 MPH OR GREATER ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON. RELATIVE HUMIDITY IS ALSO EXPECTED TO DROP BELOW 15 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON. FIRE DANGER ALSO REMAINS IN THE VERY HIGH CATEGORY. THESE CONDITIONS WILL BE FAVORABLE FOR PROMOTING RAPID FIRE GROWTH AND SPREAD ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON AND EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 12, 4:21 AM CST, 46 minutes earlier.
Area forecast discussion, Feb 12, 4:21 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 AM CST THU FEB 12 2009
.DISCUSSION...
SOUTHWESTERLY MID-LEVEL FLOW EXPECTED ACROSS THE REGION TODAY AS AN
UPPER SHORTWAVE MIGRATES FROM THE GREAT BASIN THROUGH THE
INTERMOUNTAIN WEST. ASSOCIATED HEIGHT FALLS AND VORTICITY
ADVECTION AHEAD OF THIS SYSTEM WILL INDUCE SURFACE CYCLOGENESIS ACROSS
CENTRAL NM BY EARLY THIS AFTERNOON. SOUTHERLY TO SOUTHWESTERLY
FLOW AHEAD OF THE SURFACE LOW IN CONJUNCTION WITH H85 WINDS OF
10-20KTS WILL ENSURE WEAK TO MODERATE WARM AIR ADVECTION ACROSS
THE REGION...WITH A WELL PRONOUNCED H85 THERMAL RIDGE ANTICIPATED
ACROSS WESTERN PORTIONS OF THE CWA BY 21Z. FORECAST SOUNDINGS FROM
ACROSS THE AREA DO SUGGEST A WEAK MID-LEVEL WARMING LAYER (EML)
CENTERED NEAR H85...WHICH WILL HELP KEEP STRONGER H70 FLOW FROM
MIXING TO THE SURFACE. A 120KT H25 JET WILL PASS JUST NORTH OF THE
REGION...AND LIFT IN ASSOCIATION WITH THIS FEATURE AND THE UPPER
WAVE APPROACHING FROM THE WEST DURING PEAK HEATING WILL LIKELY
KEEP WINDS FROM REACHING HIGH WIND CRITERIA ACROSS THE GUADALUPE
AND DAVIS MOUNTAINS. A VERY DRY AIRMASS WILL REMAIN IN
PLACE TODAY...KEEPING FIRE WEATHER CONCERNS GOING ACROSS THE GUADALUPE
MOUNTAINS. SEE FIRE WEATHER DETAILS BELOW.
BY TONIGHT...THE SURFACE REFLECTION ACROSS EASTERN NM WILL QUICKLY
MOVE NORTHEAST BEFORE SETTLING ACROSS THE OK PANHANDLE BY 12Z FRI.
AS THE FEATURE MOVES EAST...A WEAK PACIFIC FRONT WILL PASS THROUGH
THE REGION YIELDING WESTERLY DOWNSLOPE FLOW IN ITS WAKE. WITH
WINDS EXPECTED IN THE 5-10KT RANGE OVERNIGHT...FEEL BEST TO FOLLOW
THE WARMER FWC/MAV NUMBERS...AND THUS HAVE RAISED OVERNIGHT LOWS A
FEW DEGREES ACROSS MANY LOCATIONS. BENIGN WEATHER DAY SETTING UP
ACROSS THE AREA ON FRIDAY AS WESTERLY FLOW DOMINATES IN THE WAKE
OF THE PACIFIC FRONT. AS THE AFTERNOON PROGRESSES...AN ARCTIC COLD
FRONT WILL BEGIN WORKING INTO THE NORTHERN TX PANHANDLE. ARCTIC
FRONT WILL BEGIN MOVING THROUGH THE AREA FRI NIGHT...WITH VARIOUS
SHORT TERM MODELS IN GENERALLY GOOD AGREEMENT THAT THE FEATURE
WILL STALL BY 12Z SAT ACROSS THE PECOS RIVER VALLEY. INCREASING
FLOW ALOFT DURING THE DAY ON SAT WILL LEAD TO LEESIDE TROUGHING
ALONG THE ROCKY MOUNTAIN FRONT RANGE. AS A RESULT...THE BOUNDARY
WILL LIFT NORTHEAST OF THE AREA...WITH WESTERLY DOWNSLOPE FLOW
EXPECTED ACROSS MUCH OF THE FORECAST AREA BY AFTERNOON. TRICKY
FORECAST WITH REGARDS TO HIGH TEMPS ON SAT...HOWEVER
DOWNSLOPE/COMPRESSIONAL WARMING POTENTIAL SUPPORTS RAISING HIGH
TEMPS A FEW DEGREES...ESPECIALLY ACROSS EASTERN PORTIONS OF THE
CWA. MET/WRF SOLUTIONS REMAIN THE COOLEST ON SAT...HOWEVER
SREF/ECMWF/GFS PROGS SUPPORT WARMER TEMPS AND THUS FELT CONFIDENT
IN RAISING TEMPS SLIGHTLY.
COOLER TEMPS EXPECTED BY SUNDAY AS NORTHEASTERLY FLOW INUNDATES THE
REGION THANKS IN PART TO SFC HIGH PRESSURE LOCATED ACROSS THE FOUR
CORNERS REGION. BY MONDAY THIS FEATURE WILL HAVE SHIFTED EAST OF THE
AREA...ALLOWING THE RETURN OF SOUTHERLY RETURN FLOW ACROSS WEST
TX/SE NM. GFS/ECMWF PROGS IN GOOD AGREEMENT WITH THE POSITION OF A
DRYLINE ACROSS WESTERN SECTIONS OF THE CWA AND POTENTIAL SHOWER
ACTIVITY BY MONDAY NIGHT AS ISENTROPIC LIFT ALONG THE 290-295
THETA SURFACES COMBINES WITH A STRENGTHENING H85 JET. AS A
RESULT...ABUNDANT CLOUDINESS EXPECTED ACROSS EASTERN PORTIONS OF
THE CWA...THUS MAKING HIGH TEMP FORECASTS FOR MON RATHER TRICKY.
DECIDED TO INCREASED POPS ACROSS THE EAST BOTH MON AND MON
NIGHT...HOWEVER HELD OFF ON PRECIP MENTION FOR NOW. DRYLINE/FRONT
QUICKLY SHIFTS EAST ON TUE AS LOW PRESSURE EJECTS FROM THE CENTRAL
ROCKIES INTO THE CENTRAL PLAINS. HIGH PRESSURE THEN EXPECTED TO
RETURN BY WED.
...FIRE WEATHER...
WARM TEMPERATURES AND LIMITED LOW LEVEL MOISTURE WILL RESULT IN
MINIMUM RH VALUES OF 15 PERCENT OR LESS ACROSS MOST OF WEST TEXAS
AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON. FORTUNATELY 20 FT WINDS
APPEAR TO BE LACKING EVERYWHERE EXCEPT OVER THE GUADALUPE
MOUNTAINS. AS UPPER TROUGH CURRENTLY OVER CA/NV APPROACHES THE AREA
WOULD EXPECT TO HAVE INCREASING WIND SPEEDS ACROSS THE REGION...
HOWEVER SIGNIFICANT MID AND HIGH LEVEL CLOUD COVER MOVING INTO THE
AREA MAY LIMIT MIXING OF UPPER WINDS DOWN TO THE SURFACE. IT
APPEARS THAT MID LEVEL WINDS WILL BE STRONGEST ALONG THE TX/NM
BORDER AND SHOULD BE ABLE TO MIX DOWN DURING THE AFTERNOON ALLOWING
FOR 20FT WINDS ACROSS THE GUADALUPES TO REACH NEEDED CRITERIA.
THEREFORE WITH EXPECTED DRY AND WINDY CONDITIONS ALONG WITH HIGH TO
VERY HIGH FIRE DANGER WILL UPGRADE THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR THE GUADALUPES THIS AFTERNOON. ALSO WITH THE
LOWER WIND SPEEDS EXPECTED ACROSS THE DAVIS MOUNTAINS WILL ALLOW
WATCH THERE TO EXPIRE. ON FRIDAY SIMILAR CONDITIONS ARE POSSIBLE
AS THE TROUGH MOVES ACROSS THE ROCKIES AND LIFTS NORTHWARD. THE
GUADALUPES WILL ONCE AGAIN BE FAVORED OVER THE DAVIS MOUNTAINS
SINCE THEY WILL BE CLOSER TO THE LOW...BUT WILL LEAVE BOTH
MOUNTAIN RANGES IN FIRE WEATHER WATCH FOR FRIDAY. HOWEVER WITH
LESS WIND EXPECTED ACROSS THE LOWER ELEVATIONS WILL DROP VAN
HORN/HWY 54 CORRIDOR FROM THE WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 74 42 69 32 / 0 0 0 0
CARLSBAD NM 72 38 68 30 / 0 0 0 0
DRYDEN TX 75 44 75 45 / 0 0 0 0
FORT STOCKTON TX 80 45 74 40 / 0 0 0 0
GUADALUPE PASS TX 65 39 60 37 / 0 0 0 0
HOBBS NM 70 36 66 27 / 0 0 0 0
MARFA TX 72 31 66 26 / 0 0 0 0
MIDLAND INTL AIRPORT TX 72 40 69 30 / 0 0 0 0
ODESSA TX 73 42 70 32 / 0 0 0 0
WINK TX 77 40 72 31 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ.
TX...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
32/72Hazardous weather outlook, Feb 12, 4:41 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 441 AM CST THU FEB 12 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-131045- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 441 AM CST THU FEB 12 2009 /341 AM MST THU FEB 12 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT DRY AND WINDY CONDITIONS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON. A RED FLAG WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON FOR RAPID FIRE GROWTH AND SPREAD. LOW RELATIVE HUMIDITY IS EXPECTED ACROSS THE REMAINDER OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON... AND EVEN THOUGH WINDS WILL BE LESS... EFFORTS SHOULD BE MADE TO AVOID ANY ACCIDENTAL FIRE STARTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY AND WINDY CONDITIONS WILL BE POSSIBLE FRIDAY AFTERNOON ACROSS THE DAVIS AND GUADALUPE MOUNTAINS. A FIRE WEATHER WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Red Flag Warnings in Texas, 2009Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.